MathSciNet Relay Station
MathSciNet bibliographic data
MR2906546 35J62 (35B35 35J75)
Mercaldo, Anna; Rossi, Julio D.; Segura de León, Sergio; Trombetti, Cristina On the behaviour of solutions to the Dirichlet problem for the $p(x)$-Laplacian when $p(x)$ goes to 1 in a subdomain. Differential Integral Equations 25 (2012), no. 1-2, 53–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement